# SDR TRBA2009059

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 25,175 hours, 27,823 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Part serial: A01374
- Condition: Burned
- Location: Zone 100
- Part time: 28,349 hours, 31,699 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO STT, STRONG ODOR SIMILAR TO ELECTRICAL FIRE, DID NOT NOTICE SMOKE IN CABIN OR COCKPIT.  AT THIS TIME NR 2 RECIRCULATING FAN INOPERATIVE AS PER MEL NR 21-03 AUTH 040289-C.  MEL CLEARED ON 04-30-09 AT SJU.  REMOVED AND REPLACED NR 2 RECIRCULATING FAN AS PER MM JIC NR 21-22-21.  OPERATIONAL CHECK OK.
